Advertisement

What are signs that I may have taken too much Pradaxa?

Pradaxa is a blood thinner, so an overdose can cause uncontrolled internal bleeding. Symptoms of an overdose may include unusual bruising or bleeding, pink or brown urine, red or black tar-like stools, vomiting material that is bloody or looks like coffee grounds, or coughing up blood.

If you believe you have taken an overdose of Pradaxa, call the Poison Control Center immediately at 1-800-222-1222. While there is no specific medication that can reverse an overdose, prompt medical treatment can be lifesaving. If someone you know has taken an overdose of Pradaxa and has collapsed or stopped breathing, call 911.

Continue Learning about Anticoagulant

Why would I need anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
You may be prescribed anticoagulant injections:       • if you are at risk for blood clots because...
More Answers
How can anticoagulants affect oral surgery?
American Dental AssociationAmerican Dental Association
Reduced blood clotting is a side effect of aspirins and anticoagulants, such as heparin or warfa...
More Answers
How do blood thinners affect my risk for aneurysms?
David W. Drucker, MDDavid W. Drucker, MD
They really don't. We do aneurysm surgeries on people who are on all different types of blood thinne...
More Answers
What are the guidelines for anticoagulant therapy?
RealAgeRealAge
The following is a list of guidelines for anticoagulant therapy: Take the medication exactly as di...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.